Hausdorff dimension of sums of sets with themselves

Tom 188 / 2008

T. W. Körner Studia Mathematica 188 (2008), 287-295 MSC: Primary 28A78. DOI: 10.4064/sm188-3-4

Streszczenie

There is no non-trivial constraint on the Hausdorff dimension of sums of a set with itself.

Autorzy

  • T. W. KörnerCentre for Mathematical Sciences
    DPMMS
    University of Cambridge
    Clarkson Road
    Cambridge CB3 0WB, UK
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek